# SDR 0003253249

- Difficulty date: September 3, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 24,248 hours, 10,528 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Leaking
- Location: Apu  Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW AND PASSENGERS BEGAN COMPLAINING OF MILDEW SMELL AND EYE/THROAT IRRITATION.  AS FLIGHT PROGRESSED SITUATION IMPROVED.  A/C LANDED AT DESTINATION AIRPORT.  MAINTENANCE FOUND APU OIL LEAK AT B-NUT ON TOP OF APU OIL PRESSURE SWITCH.  B-NUT WAS TIGHTENED, AREA CLEANED AND RECIRCULATION FILTERS CHANGED.
